# SDR FDEA201107192999

- Difficulty date: July 19, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842021
- Condition: Damaged
- Location: Bs 198 S13r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF FUSELAGE HAS LIGHTNING STRIKE DAMAGE AT BS 198, STR 13 R.  CUTOUT DAMAGED AREA IAW SRM 53-30-3 FIG 13, FABRICATED DOUBLERS & FILLERS IAW SRM 53-30-3 FIG 13 & 53-30-2 FIG 1.  INSTALLED REPAIR PARTS IAW SRM 51-30-2 AT RT SIDE OF FUSELAGE AT BS 198 AND SRM 53-30-3 FIG 13.
